|post jaundice effects
Jan 21, 2002
my wife cd4 is <400.i started given tb drugs due to lymphnodes simultaniously with saquanavir,3tc&d4t.due to drug interaction she got a severe jaundice(lft 15.5)after recovery from it she was effected by severe herpes zoster.what should i do now.shall i switch over to neverapine or continue with other PI like nelfanavir. thank you.
Response from Dr. Feinberg
Your wife's severe jaundice was probably the result of the protease inhibitor plus TB drugs such as rifampin. The shingles had nothing to do with what HIV medicines she was on. If there is a desire to change therapy, you can certainly do that if you wish, but you don't need to do that.
HIV+ & dies 1 year later
- Does Hiv Cause Dehydration?
- Can You Have Unprotected Sex With Someone Who Has Hiv But An Undetectable Virus Load?
- Does Your Hair Fall Out From Hiv?
- Is Esophageal Candidiasis Contagious?
- How Bad Will The Muscle Aches Be When You Have Hiv?
- Statistics Of Risk Of Hiv Following A Needlestick
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.